Pacific Journal of Mathematics

Homomorphisms of monounary algebras.

Evelyn Nelson

Article information

Source
Pacific J. Math., Volume 99, Number 2 (1982), 427-429.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734027

Mathematical Reviews number (MathSciNet)
MR658072

Zentralblatt MATH identifier
0477.08004

Subjects
Primary: 08A60: Unary algebras

Citation

Nelson, Evelyn. Homomorphisms of monounary algebras. Pacific J. Math. 99 (1982), no. 2, 427--429. https://projecteuclid.org/euclid.pjm/1102734027


Export citation

References

  • [1] M. Novotny, Uber Abbildungen von Mengen, Pacific J. Math., 13 (1963), 1359-1369.